Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 23, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 11, 2014, 3:11 PM EDT. It took effect at Mar 12, 2014, 8:00 PM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 3:11 PM EDT (19:11 UTC)
- In effect from
- Mar 12, 2014, 8:00 PM EDT
- Expired
- Mar 14, 2014, 4:00 AM EDT
- In force
- 32 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
384 WHUS72 KMLB 111911 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 311 PM EDT TUE MAR 11 2014 AMZ570-572-575-122000- /O.NEW.KMLB.SC.Y.0023.140313T0000Z-140314T0200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 311 PM EDT TUE MAR 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 10 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM WEDNESDAY TO 10 PM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KNOTS AND GUSTY VEERING TO THE WEST AND NORTHWEST WEDNESDAY NIGHT INTO THURSDAY. SEAS BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
602 WHUS72 KMLB 120815 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 415 AM EDT WED MAR 12 2014 AMZ550-552-555-130900- /O.EXB.KMLB.SC.Y.0023.140313T0300Z-140314T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 415 AM EDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 PM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 KNOTS AND GUSTY VEERING TO THE WEST AND NORTHWEST TONIGHT AND INCREASING TO 20 TO 25 KNOTS. SEAS BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-130900- /O.EXT.KMLB.SC.Y.0023.140313T0000Z-140314T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 415 AM EDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT FRIDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KNOTS AND GUSTY VEERING TO THE WEST AND NORTHWEST TO 20 TO 25 KNOTS TONIGHT AND THURSDAY. SEAS BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
350 WHUS72 KMLB 130757 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 357 AM EDT THU MAR 13 2014 AMZ550-552-555-140200- /O.CON.KMLB.SC.Y.0023.000000T0000Z-140314T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 357 AM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-140200- /O.CON.KMLB.SC.Y.0023.000000T0000Z-140314T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 357 AM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 KNOTS WITH GUSTS TO 20 TO 35 KNOTS THIS MORNING. SEAS BUILDING TO 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
735 WHUS72 KMLB 131845 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 245 PM EDT THU MAR 13 2014 AMZ550-552-555-140200- /O.CON.KMLB.SC.Y.0023.000000T0000Z-140314T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 245 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 20 KNOTS AND GUSTY. SEAS BUILDING TO 5 TO 7 FEET AND HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-140200- /O.CON.KMLB.SC.Y.0023.000000T0000Z-140314T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 245 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 25 TO 30 KNOTS. SEAS BUILDING TO 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
600 WHUS72 KMLB 140209 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1009 PM EDT THU MAR 13 2014 AMZ550-552-555-140315- /O.EXP.KMLB.SC.Y.0023.000000T0000Z-140314T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1009 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED...BUT SMALL CRAFT SHOULD EXERCISE CAUTION FOR SEAS TO 6 FEET. $$ AMZ570-572-575-140800- /O.CON.KMLB.SC.Y.0023.000000T0000Z-140314T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1009 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 25 TO 30 KNOTS. SEAS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 3:10 PM EDT, 1 minute earlier.
Area forecast discussion, Mar 11, 3:10 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EDT TUE MAR 11 2014
.DISCUSSION...
...WARM AGAIN ON WEDNESDAY...BUT A STRONG COLD FRONT WEDNESDAY NIGHT
WILL BRING MUCH COOLER WEATHER THROUGH THURSDAY NIGHT...
...HAZARDOUS MARINE CONDITIONS DEVELOPING WEDNESDAY NIGHT/THURSDAY...
CURRENT...VIGOROUS MID-UPPER LEVEL SHORT WAVE TROUGH CONTINUES TO
TRUCK EWD OVER THE WRN GOMEX/GULF COAST REGION. OTHERWISE...A WARM
AFTERNOON OUT THERE WITH U70S-80F OVER THE INTERIOR AND A SEA BREEZE
DROPPING TEMPS BACK INTO THE M70S EAST OF I-95.
TONIGHT...THE MID LEVEL TROUGH UPSTREAM WILL START TO DAMPEN OUT AS
IT ZIPS E-ENE ACROSS TH N-CTRL AND NERN GOMEX/GULF COAST...REACHING
THE BIG BAND AREA TOWARD SUNRISE. AWIPS EXTRAPOLATION TOOL PUTS THE
LEADING EDGE OF THE HIGH CLOUD CANOPY INTO OUR CWA AROUND 00Z OR A
LITTLE AFTER WITH A FEW SPRINKLES OF LIGHT RAIN TOWARD MIDNIGHT AND
AN INCREASING CHC FOR MEASURABLE SHOWERS LATE...MAINLY NORTH/WEST.
CLOUDS AND INCREASING SWRLY BLYR FLOW SHOULD KEEP MINS IN THE 60S
AREAWIDE..AND PRECLUDE THE LOCALLY DENSE FOG AND STRATUS OF THIS
MORNING FROM REOCCURRING.
WEDNESDAY...SW WINDS INCREASE AND BECOME GUSTY AHEAD OF APPROACHING
COLD FRONT WITH PWAT VALUES PEAKING OUT AROUND 1.5". WINDSPEEDS MAY
WIND UP NECESSITATING NPW/LAKE WIND ADVISORY (SUSTAINED 20 MPH/GUSTY)
POPS OF 40 PCT CONTINUE TO SPLIT THE ANEMIC MAV (15-20 PCT) AND THE
CONSISTENTLY HIGHER ECX NUMBERS (11/00Z ECX WAS N/A FOR THIS CYCLE).
WHILE THE MID-UPPER TROUGH WILL BE LONG GONE RESULTING IN LESS THAN
IMPRESSIVE LAPSE RATES...AND DIVGT JET ASCENT IS LACKING...GIVEN THE
SUFFICIENT PWAT AND MAXES PROGGED IN THE 82-87F RANGE...DON'T REALLY
COMFORTABLE REMOVING MENTION OF TS FOR THE AREA. AREAL QPF FOR
THIS EVENT LOOKS PRETTY LOW.
WED NIGHT...A LARGE UPPER TROUGH WILL ENCOMPASS THE EASTERN CONUS
EARLY IN THE PERIOD GRADUALLY MOVING JUST OFF THE COAST BY THE END
OF IT. A COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT. SOUTHWEST
WINDS WILL VEER TO NORTHWEST BEHIND IT. WIND SPEEDS ALREADY 10-15
MPH WILL INCREASE TO 15 TO 20 MPH AND GUSTY SHORTLY AFTER FRONTAL
PASSAGE AND REMAIN ELEVATED OVERNIGHT. COOLER AND DRIER AIR WILL
FILTER DOWN THE PENINSULA OVERNIGHT WITH LOWS FALLING TO 45-50
DEGREES NORTH OF THE I-4 CORRIDOR AND 50-55 DEGREES ACROSS THE
REMAINDER OF THE INTERIOR...WITH 55-60 DEGREES ALONG THE
SPACE/TREASURE COASTS.
THU-THU NIGHT...POST-FRONTAL CONDITIONS DURING THIS PERIOD WITH
GUSTY N/NW WINDS SUSTAINED NEAR 15 MPH AND GUSTY DURING THE DAY.
MUCH COOLER CONDITIONS WITH HIGHS MAINLY IN THE 60S...POTENTIALLY
INTO THE LOWER 70S NEAR LAKE OKEECHOBEE. MOSTLY SUNNY SKIES WILL
PREVAIL. N/NNE WINDS WILL DECREASE TO AROUND 5 MPH DURING THE
EVENING AND OVERNIGHT. A VERY CHILLY NIGHT IN STORE WITH LOWS IN THE
40S...PERHAPS LOWER 50S ALONG THE TREASURE COAST.
PREVIOUS EXTENDED DISCUSSION...
FRIDAY...SFC HIGH PRESSURE WILL PULL EAST INTO THE ATLC FROM THE NC
COAST AND LOW LVL FLOW WILL QUICKLY VEER TO ONSHORE. MOSTLY SUNNY
SKIES EXPECTED WITH HIGHS IN THE LOWER TO MID 70S. SATURDAY...LOW
LVL SOUTHERLY FLOW IS EXPECTED AHEAD OF A WEAK LOW PRESSURE SYSTEM
MOVING THROUGH THE SE STATES. EXPECT WARMER TEMPERATURES TO START
THE WEEKEND WITH HIGHS IN THE UPPER 70S AT THE COAST AND LOWER 80S
OVER THE INTERIOR.
SUN-TUE...ON SUNDAY A FRONTAL TROUGH WILL SAG INTO CENTRAL FL WITH
SOME INCREASE IN MOISTURE AND A SLIGHT CHANCE FOR SHOWERS. A SRN
STREAM SHORTWAVE WILL APPROACH CENTRAL FL EARLY NEXT WEEK BRINGING
AN UNSETTLED WEATHER PATTERN. MODEL DIFFERENCES BETWEEN THE
GFS/ECMWF MODELS DO NOT LEAD TO HIGH CONFIDENCE FOR AN EXACT
SOLUTION BUT THE SYSTEM SHOULD BRING MORE CLOUDINESS AND A CHANCE
FOR SHOWERS AND POSSIBLY SOME LIGHTNING STORMS. WILL KEEP POPS ON
THE LOWER END OF MENTIONABLE RANGE 20-30 PERCENT. TEMPERATURES WILL
BE WARM SUNDAY IN THE 80S THEN IN THE 70S NORTH AND NEAR 80 SRN
SECTIONS EARLY NEXT WEEK.
&&
.AVIATION...PREVAILING VFR THROUGH 12/18Z. INTENSITY OF ANY RAINFALL
WILL BE AN ISSUE THE NEXT H24. AGREE WITH ZJX THAT THE BEST STRATEGY
IS TO KEEP VCSH IN FOR TONIGHT/WED UNTIL RADAR-BASED PRECIP TREND IS
ESTABLISHED.
&&
.MARINE...TONIGHT/WED...INCREASING SW WINDS TO 12-17KT TONIGHT AND
AROUND 20KT ON WED. WITH THE FLOW BEING OFFSHORE...NWPS ONLY SHOWED
3-4FT IN THE 20-60 LEGS THROUGH SUNSET WED...SO HELD OFF ON ANY SCA
UNTIL 3RD PD (WED NIGHT)...BUT WILL LIKELY NEED CAUTIONARY STMT FOR
WINDS DURING THE DAY. FEW GUSTY OFFSHORE MOVING SHRA/TS ARE POSSIBLE
MAINLY IN THE AFTERNOON.
WED NIGHT...SW/WSW WINDS 15-20 KTS AREAWIDE BY EARLY EVENING...
PERHAPS 20 KTS SUSTAINED OFFSHORE. WINDS WILL CONTINUE TO VEER TO NW
THROUGH THE EVENING AND OVERNIGHT. SPEEDS ARE FORECAST TO INCREASED
TO 25+ KTS OFFSHORE LATER IN THE EVENING AND OVERNIGHT AND AROUND 20
KTS NEAR SHORE BEHIND A STRONG COLD FRONT. SMALL CRAFT ADVISORIES
WILL BE NECESSARY. SEAS INITIALLY 3-5 FT AREAWIDE WILL BUILD TO 3-5
FT NEAR SHORE OVERNIGHT AND 5-8 FT OFFSHORE.
THU-THU NIGHT...NW WINDS 20-25 KTS WILL GRADUALLY VEER TO N/NNE/NE
THROUGH THIS PERIOD. WIND SPEEDS WILL BE ON A GRADUAL DECLINE TO 15
KTS OFFSHORE BY THE END OF THIS PERIOD. INITIALLY SEAS WILL REMAIN
ELEVATED WITH 5-7 FT NEAR SHORE AND 7-10 FT OFFSHORE FALLING TO 4-6
FT NEAR SHORE AND 5-7 FT OFFSHORE OVERNIGHT.
FRI-SUN...WINDS CONTINUE TO VEER EASTERLY ON FRI...SOUTHEASTERLY
OVERNIGHT FRI/SAT...S/SW SAT NIGHT INTO SUN AHEAD OF THE NEXT
APPROACHING WEATHER SYSTEM. SEAS CONTINUE TO GRADUALLY DECLINE
DURING THIS PERIOD.
&&
.FIRE WEATHER...THU...POST-FRONTAL GUSTY N/NNW WINDS AROUND 15 MPH
SUSTAINED AND GUSTY. MUCH COOLER AND DRIER AIR WILL FILTER DOWN THE
PENINSULA DURING THIS DAY. SEVERAL HOURS FROM LATE MORNING THROUGH
THE AFTERNOON OF LOW RH VALUES IN THE LOW TO MIDDLE 20S ACROSS MUCH
OF THE INTERIOR...AND 30S ALONG MUCH OF THE COAST. POTENTIAL FOR
CRITICAL FIRE WEATHER CONDITIONS FOR RH/WIND/ERC (MARGINAL) FOR SOME
AREAS. A FIRE WEATHER WATCH/WARNING MAY BECOME NECESSARY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 61 82 49 64 / 40 40 10 0
MCO 63 82 53 67 / 30 40 10 0
MLB 65 84 57 67 / 30 40 10 0
VRB 63 84 61 68 / 20 40 20 0
LEE 62 82 48 65 / 40 40 10 0
SFB 62 82 52 66 / 40 40 10 0
ORL 63 82 51 66 / 30 40 10 0
FPR 62 84 61 68 / 20 40 20 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 8 PM WEDNESDAY TO 11 PM EDT THURSDAY
FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX....SEDLOCKHazardous weather outlook, Mar 11, 11:03 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1103 AM EDT TUE MAR 11 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-112000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1103 AM EDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL PRODUCE A LOW TO MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. IF ENTERING THE CHILLY SURF...ALWAYS SWIM NEAR A LIFEGUARD. .WIND AND SEA IMPACT... SOUTH TO SOUTHWEST WINDS WILL INCREASE OVER THE WATERS TONIGHT UP TO 15 TO 20 KNOTS OFFSHORE. SMALL CRAFT WILL NEED TO EXERCISE CAUTION IF VENTURING INTO THESE WATERS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FRONTAL BOUNDARY APPROACHING THE AREA WEDNESDAY WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS. HAZARDOUS BOATING CONDITIONS ARE EXPECTED BEHIND THE FRONT LATE WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.